Pacific Journal of Mathematics

The ring of number-theoretic functions.

E. D. Cashwell and C. J. Everett

Article information

Source
Pacific J. Math. Volume 9, Number 4 (1959), 975-985.

Dates
First available: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103038878

Zentralblatt MATH identifier
0092.04602

Mathematical Reviews number (MathSciNet)
MR0108510

Subjects
Primary: 16.00
Secondary: 10.00

Citation

Cashwell, E. D.; Everett, C. J. The ring of number-theoretic functions. Pacific Journal of Mathematics 9 (1959), no. 4, 975--985. http://projecteuclid.org/euclid.pjm/1103038878.


Export citation

References

  • [1] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 3rd Ed. (1954) Oxford Univ. Press, London.
  • [2] N. Jacobson, Lectures in abstract algebra, 1 (1951) D. Van Nostrand Co., N. Y.
  • [3] W. Krull, Beitrage zur ArithmetikkommutativerIntegrittsbereiche, III. zum Dimen- sionsbegriff der Idealtheorie, Math. Zeit. 42 (1937), 745-766.
  • [4] E. Landau, Elementarynumber theory, (1927) Chelsea Pub. Co., N. Y.
  • [5] W. J. LeVeque, Topics in number theory, 1 (1956), Addison-Wesley Pub. Co., Reading, Mass.
  • [6] W. Riickert, Zum Eliminationsprohlemder Potenzreihenideale, Math. Ann. 107 (1933), 259-281.